# SDR MALA060576

- Difficulty date: October 12, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- Aircraft time: 22,483 hours, 24,624 cycles
- Engine: Ge CT79B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH24668169
- Part serial: L291001
- Condition: Sparks
- Location: Rt Intake
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW NOTED SPARKS COMING OFF RT INTAKE LOWER DUCT AND A BURNED ELECTRICAL ODOR IN THE CABIN. MAINTENANCE CONFIRMED THAT THE RT LOWER DUCT HAS BURN MARKS.  REPLACED LOWER DUCT IAW AMM CHAP 30. OPS CHECK GOOD. PN OFF/ON NH24668-169. S/N OFF L291001, S/N ON L291153.
